Zoloft and weight gain/loss — The Bump
Postpartum Depression

Zoloft and weight gain/loss

I have been on zoloft 2 months and have gained weight. Does anyone else have experience with this. When I was on it a few years ago I lost a lot of weight. Not sure if it is the Zoloft or just me.

Re: Zoloft and weight gain/loss

  • I lost 7 lbs initially.  I talked to my psychiatrist about it and he said that it was only due to reduced appetite which is normally temporary.  He said it shouldn't have any effect on my actual metabolism or anything like that.

    Have you noticed an increase in appetite or changes in your eating habits?  Increased appetite can also be a sign of depression.  I'd definitely bring it up at your next appointment to see if they feel your zoloft needs to be adjusted.

    image
    imageimage
    image






  • I've gained 20lbs since starting in Feb. Side effects vary person to person, though.

     

    image Lucy, 12/27/2009
    Pregnancy Ticker
This discussion has been closed.
Choose Another Board
Search Boards